MENU

You are here

Publications

Export 4 results:
Filters: Author is Paul Lee  [Clear All Filters]
2010
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
2009
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176

Sign in